Fat Burners

Chitosan User Reviews
Cutting Gel Reviews
Chromium Picolinate
Ephedra Free Hydroxycut
Hot Rox Review
Lean System 7 Review
Nutrex Lipo 6 Review
Ripped Fuel Mahuang Free
Stacker 2 Diet Pill Review
Tonalin CLA Supplement
Trimspa (EF) Review
Xenadrine EFX Review
Zotrin (Zotril) Review

Protein Supplements

100% Whey Protein Review
AST VP2 Whey Isolate
Designer Whey Protein
Juiced Protein Feedback
Nitro Tech Protein Review
ProLab N-Large 2 Review
Osmo Build Fast Protein
Twinlab Super Whey Fuel

Bodybuilding Supplements

Creatine Monohyrate Review
Cell Tech Creatine Review
Ergopharm 1 AD Review
HMB Supplement
NO2 Supplement (NOx2)
San V12 Fuel Injection
ZMA Supplement Reviews

 

Stacker 2 and Stacker 3 Fat Burners Review

Stacker 2 and stacker 3 fat burners have been around for quite awhile. Both of these are ephedra free fat burners, but they contain various stimulant based ingredients such as caffeine, guarana, yerba mate, plus many others. The Stacker 2 and 3 fat burners have been around for a long time. We have received quite a few different user reviews and feedback on these diet pills, so please take a look below to see what some users have to say about their experiences.

Click here for Stacker Fat Burner

SR4U Rating:

 

If you would like to share your review, experience, and feedback on any type of bodybuilding supplement, fat burner, etc.. Please let us know here.

 

 

Stacker 2 and Stacker 3 User Reviews and Feedback

Stacker 2 User Review

I have wanted to try stacker 2 for some time now, so last night I bought a trial packet. I noticed that one of the ingredients is 'white willow bark', willow bark is where the active ingredient in asprin comes from. I don't normally take asprin because it makes me feel worse, although I have never been diagnosed as allergic to it. After taking stacker 2 yesterday and going on my 2+mile run, I felt fine for a while, then I started having dizzy spells, hot and cold, my heart rate was so erratic that I would become out of breath just laying down, I was numb from head to toe, but itching so bad I almost scratched my self bloody....I know this is not from the ephedrine (bronchial dialator), I have taken that before without these side affects. I believe that the 'white willow bark', that I have not taken before, is what caused my reaction. I believe that this product should have a warning label on it for people who are allergic to asprin.

- Ruthi

 

Stacker 3 User Review and Feedback

I have recently been taking Stacker 3. Had the usual side effects of slight shaking, increased heart rate, and the like. How ever I have started getting very bad headaches, upset stomach, cramps in the legs and feet. I have stopped taking it as of today. Before taking Stacker 3 I was taking something different and had wonderful results and it is now off the market. I was taking Metabo less with Ephedrine which I found at Walgreen's. Very reasonably priced and wonderful. I had few side effects, slight shaking, mass energy, great on the joints, increased heart rate, just an overall great product. I only took half of the dose recommended as I found the side effects to be less.

I had achieved great results in losing almost 65 pounds in 9 months time. It came off slower due to the fact that I was only taking less than half the dose and was not exercising with it. I still loved the product. I just wish that they had not taken it off the market. Just wanted to share my results with you and see if their was anything that you could recommend that would do the same justice and this.

Thank you,
- Carmen

 

Stacker 2 User Feedback

HI,

I AM 5' 8", 46 YRS OF AGE, AND STILL HAVE ONE HECK OF BODY ON ME. ONE DAY I NOTICED HOW I COULDN'T FIT IN MY (size 9) JEANS ANYMORE SO EASILY. SO, STANDING IN LINE IN A STORE (in 2001), I READ ALL ABOUT YOUR FAT BURNING PRODUCTS.... STACKER 2 & 3. SO....I TRIED IT.

I WEIGHED 155lbs, BEFORE I TRIED YOUR FAT-BURNER, IN SOMETIME IN APRIL......NOW?...after carefully taking them respectively for 7 months, I WEIGH
135lbs. THANK YOU!!!!!!!! I AM BACK IN MY SIZE 9 (I was in an 11!!!).

JUST LIKE ANY OTHER DIET OR WEIGHTLOSS PROGRAM, STACKER'S ARE NOT FOR EVERYONE, BUT THEY HAVE DONE ME PROUD!. I WORK IN A HIGH PROFILE JOB AND ABOUT 5 OF US USE YOUR PRODUCT ON A DAILY BASIS. WE ALL ARE AWARE OF THE SIDE EFFECTS IT CAN CAUSE AND USE IT RESPECTIVELY, LIKE WE WOULD IF THE DOCTOR HAD PRESCRIBED IT.............

Matter of fact, all I want to lose is 2 more lbs and I stopped using them so frequently a month ago.

TO HELP DECREASE SIDE EFFECTS, I SUGGEST PEOPLE THAT FEEL DEPENDANT ON THEM STOP USING THEM SO REGULARLY (like I did).

THANX AGAIN!............

- N/A

 

Stacker 2 Use Feedback

I'm in my mid 20's, and I took Stacker 2 last year to get rid of some flab I had. It gave me the jitters and headaches, but it works. I felt more hyper and i was sweating a lot. I could see the difference in less than 2 days. However, I couldn't take it continuously for more than 2 weeks because of the constant headaches and jitters. So I had to use it off and on. The headaches and jitters were even worse if I didn't eat anything at all (so make sure you eat after or before you take stacker 2). Another bad side effect with Stacker 2 is sleep. Even though it was easy to get to sleep, it was hard to get into deep sleep. I would wake up and my body would feel energized but my mind still feel tired. I have since finished the bottle of Stacker 2 and am now trying other fat burning products.

- Richard

I wasn't satisfied with the product. I didn't experience any positive results however I did experience an array of adverse effects. I was hit with a wave of stomach pains and felt very detached and disoriented. I wasn't able to continue taking the Stackers because of the intensity of the side effects. That's not to say everyone will experience the same side effects but I won't be purchasing another bottle.

Mason Galindo

 

HI, I HAVE TOOK STACKER 2 & 3'S FOR THE PAST COUPLE YEARS AT FIRST THEY MADE ME HIPPER & FEEL GOOD . I WOULD TAKE 3-4 ADAY NOW I CAN'T EVEN TELL THAT I TAKE THEM AND I GO THROUGH AT LEAST 2 BOTTLES A WEEK REALLY I'M JUST HOOKED & NOW MY HAND ,FEET, HOLE BODY DRAWS UP I CAN BEND MY HEAD DOWN & MY NECK WILL START DRAWING UP I CAN FEEL MY FACE DOING IT. I CAN'T POINT MY TOES BECAUSE THEY DRAW I MEAN MY HOLE BODY. I EVEN HAVE BROKEN VEINS IN MY LEGS ALL THIS JUST STARTED IN THE PAST FEW MONTHS I'VE NOT BEEN TO THE DR. YET REALLY TO SCARED TO I'M TRYING TO GET OFF THEM IT'S HARD.

Michelle

 

Stacker 2 User Review

I wanted to share a positive ephedrine story. We always hear about bad effects of ephedrine, and I have personally seen people become ill as a result of taking it incorrectly. In May of 2002, my room mate gave me a bottle of pills that she had been taking that made her jittery. I decided to try it out a little bit, since she also described the strong decrease in appetite. I began taking Stacker 2 in a light dose of a single pill a day, eventually working up to 4 pills a day. In the first 2 weeks of taking Stacker 2, I had dropped from my peak weight of 290 to 275. This was enough to prove that it worked for me. I continued to take the Stacker 2, but also decided that it would be faster if I also modified my diet and added in a little exercise.

I began eating exclusively fruit and rice, and drinking nothing but water. I also joined a gym and worked out for an hour a day 3 times a week. (Just as a side note, I had spent the previous 3 years as a manager in a fast food restaurant, so I practically ate, drank, and breathed fat...) By the end of July, I was down to 180, and saw no reason to stop. At this point I discovered that there was a Stacker 3, and by the end of September, 2002, I had dropped to 165. Now, in the summer of 2003, I am at a comfortable 155, nearly 8 months after discontinuing the Stacker 2 diet, I have not gained weight other than a fluctuation of less than 4 pounds if I am bad and splurge without working out for a week or so. Now, I work out 5 days a week for 2 hours a day, but am no longer on the fruit, rice, and water diet =)

Thanks for reading!

Chris Kesterson
Stockton, CA

Jim's Note: The above feedback I received from Chris also came with 2 before and after photos, and all I can say is wow, way to go! I did not post his photos here for privacy reasons, and no this is not made up either. The key in keeping the weight off is: "Now, I work out 5 days a week for 2 hours a day, but am no longer on the fruit, rice, and water diet =)". Workout regularly is not only good for your health, it helps build confidence, and keep the weight off once you go off a fat burner. Using a fat burner like Stacker 2 is great for a jump start, but ultimately, its up to you to maintain a healthy diet, and exercise regularly to maintain a healthy life style.

 

I have always been reluctant to try dietary supplements but after bumping into my friend and not recognizing him I changed my mind! He lost over 30 pounds in three months time and he's never looked better! So I've been using Stacker 3 one to two times daily after breakfast and lunch and in a months time have lost 10 pounds of my own. The only thing I caution about is taking the pill too late in the day, which as the back of the bottle explains, will cause you to be restless. So I've been making sure I don't take it past 2:00pm. I don't experience any side effects and I've noticed when I'm out playing golfing six times a week and walking the full course I don't get headaches anymore. I love it and a lot of my friends have loved my results and have purchased it as well. So I LOVE IT! Good luck!

Al

 

© 2003 - 2012 Supplement-Reviews-For-You.com All Rights Reserved Worldwide